| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
| Date of Event |
09/17/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A surgeon reported that following an intraocular lens (iol) implant procedure, the patient experienced glare and halos.The iol was exchanged for another lens model 5 months following the initial implant procedure.
Event or Problem Description
Additional information received and stated that the patient was not hospitalized for the event and there was no patient harm.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product investigation could not identify a root cause for the reported complaint.The lens was not available for evaluation.Information was provided that the multifocal, company 20.0 diopter (add power +2.2/+3.2) lens was replaced with a monofocal, company 20.5 diopter lens.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.Additional information was provided that the patient had prior hypertensive retinopathy.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).